Discussions By Symptom: Breast Tenderness

Ii think I might be pregnant, but on the depo for first time in 1yr. Had antibiotics on it

Posted In: Breast Tenderness 1 Replies
  • Posted By: Anonymous
  • September 25, 2014
  • 01:43 AM

Hi I'm 19 and I got the depo shot and on that same day I was diagnosed with a uti, so they put me on antibiotics. Im due for my next shot on October. But I think I might be pregnant. I had unprotected sex with my boyfriend over the weekend, and my boobs are warmer and a little sore and so are my nipples. I've also noticed my veins in my breast are showing more. I've been a bit nauseous, headaces and tired, and I'm a bit bloated.

Reply Flag this Discussion

1 Replies:

  • antibiotics will throw your birthcontrol out of wack they will give you a pregnancy test before they give you your next shot thought trust me i was on it for 3 years everytime you go in they make you take a pregnacny test
    Anonymous 1 Replies
    • September 25, 2014
    • 09:32 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.